Metric projections versus non-positive curvature

Kristály, Alexandru and Repovš, Dušan (2013) Metric projections versus non-positive curvature. Differential Geometry and its Applications, 31 (5). pp. 602-610. ISSN 0926-2245

[img] Text
Restricted to Registered users only

Download (254kB)


In this paper two metric properties on geodesic length spaces are introduced by means of the metric projection, studying their validity on Alexandrov and Busemann NPC spaces. In particular, we prove that both properties characterize the non-positivity of the sectional curvature on Riemannian manifolds. Further results are also established on reversible/non-reversible Finsler–Minkowski spaces.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA73 Geometry / geometria
Depositing User: Dr. Alexandru Kristaly
Date Deposited: 17 Sep 2014 12:12
Last Modified: 17 Sep 2014 12:12

Actions (login required)

Edit Item Edit Item